U.S. doctors online nowAsk doctors free
A 29-year-old male asked:

i feel bubbles in my legs rising upward what is it?

1 doctor answer1 doctor weighed in
Dr. Steven Heath
Family Medicine 34 years experience
Benign problem: This sounds like either muscle fasciculations (twitches) which you usually can feel when palpated, or a circulatory anomaly (varicose veins or a rare condition a-v fistula, an abnormal connection between veins and arteries). See a doctor if it persists.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 21-year-old member asked:

What is this discomfort in my legs? I cant find a comfortable place.

2 doctor answers4 doctors weighed in
Dr. Scott Bolhack
Wound care 35 years experience
Leg discomfort: Your question is too general to answer. Leg discomfort or pain can be a sign of serious and or correctable disease states such as arterial disease or neurologic disease. It can more simply be due to one of several forms of arthritis. You should seek an appointment with your primary care physician to review your symptoms and guide your care.
A 34-year-old member asked:

How do I make pores on my legs less visible?

2 doctor answers4 doctors weighed in
Dr. M. Christine Lee
Dermatology 28 years experience
Alpha-hydroxy acid: Otc products containing alpha-hydroxy acid (aha) or glycolic acid or beta-hydroxy acid (bha) or salicylic acid or Lactic Acid or urea can help to minimize pores. A longer term solution is doing laser hair removal which destroys the hair follicle which makes the pores appear much lessened and helps the skin become smoother.
CA
A 34-year-old member asked:

What could be causing red and blue/purple-ish splotches on my legs after shower?

2 doctor answers4 doctors weighed in
Dr. Steven Rosner
Specializes in Rheumatology
Warm water: Warm water can cause skin blood vessels to dilate and bring more blood close to the skin surface in attempt to cool off. Try using cooler shower water.
Dr. Steven Simon
Physical Medicine and Rehabilitation 38 years experience
Are you scrubbing too hard? You also didn’t state how long it took to resolve post shower
Oct 25, 2018
CA
A 25-year-old member asked:

Im 33 years old and after sitting for a while my legs fall seriously asleep. Is this normal?

4 doctor answers10 doctors weighed in
Dr. Oliver Aalami
Vascular Surgery 23 years experience
No: It is normal for legs occasionally to fall asleep with certain dramatic positions which cause compression of arteries, especially when the positions are held for long periods of time. If your legs are falling asleep every time you sit in a normal position, you should have your circulation evaluated.
Dr. Charles Jost
Cardiology 36 years experience
You may also want to be evaluated for lumber spine stenosis and nerve damage, so-called pseudo-claudication. May need MRI or CT of lumbar spine if the patient has good pulses.
Nov 24, 2011
Nyack, NY
A 29-year-old female asked:

I have red dots on my thigs n 2 on my legs. What do you think ut might be because the look like they are pleeling?

2 doctor answers4 doctors weighed in
Dr. Arthur Heller
Gastroenterology 43 years experience
See your doc: Could be bug bites, local skin infection, allergic reaction to meds, cosmetics, soaps, etc, could be a sign of more serious issues, including cardiac/valve issues. See your doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Sep 26, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.